Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 15, 2026, 5:55 PM EST for 4 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2026, 5:55 PM EST (22:55 UTC)
- Expired
- Feb 15, 2026, 6:30 PM EST
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 479 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559
WUUS52 KFFC 152255
SVRFFC
GAC023-175-289-319-152330-
/O.NEW.KFFC.SV.W.0004.260215T2255Z-260215T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 PM EST Sun Feb 15 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Wilkinson County in central Georgia...
Northwestern Laurens County in central Georgia...
East central Twiggs County in central Georgia...
North central Bleckley County in central Georgia...
* Until 630 PM EST.
* At 555 PM EST, a severe thunderstorm was located over Danville, or
8 miles southeast of Jeffersonville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dudley, Danville, Montrose, Allentown, Chappells Mill, and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3255 8328 3264 8329 3271 8305 3262 8301
3253 8304
TIME...MOT...LOC 2255Z 264DEG 26KT 3259 8325
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
474
WWUS52 KFFC 152309
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
609 PM EST Sun Feb 15 2026
GAC023-289-152319-
/O.CAN.KFFC.SV.W.0004.000000T0000Z-260215T2330Z/
Twiggs GA-Bleckley GA-
609 PM EST Sun Feb 15 2026
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TWIGGS AND NORTH
CENTRAL BLECKLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3254 8319 3266 8320 3271 8305 3262 8301
3253 8304
TIME...MOT...LOC 2309Z 264DEG 26KT 3260 8313
$$
GAC175-319-152330-
/O.CON.KFFC.SV.W.0004.000000T0000Z-260215T2330Z/
Wilkinson GA-Laurens GA-
609 PM EST Sun Feb 15 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR SOUTHEASTERN WILKINSON AND NORTHWESTERN LAURENS COUNTIES...
At 609 PM EST, a severe thunderstorm was located near Montrose, or 12
miles west of Dublin, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dudley, Montrose, Chappells Mill, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3254 8319 3266 8320 3271 8305 3262 8301
3253 8304
TIME...MOT...LOC 2309Z 264DEG 26KT 3260 8313
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 2:08 PM EST, 3 hours 47 minutes earlier. Its key messages:
- Updated at 159 PM EST Sun Feb 15 2026
- Widespread rainfall and isolated thunderstorms will continue through this evening.
- An limited threat for spin up tornadoes will linger in east central Georgia through 4 PM.
- Warmer and predominantly dry weather will occur for the workweek.
Area forecast discussion, Feb 15, 2:08 PM EST, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 208 PM EST Sun Feb 15 2026 ...Afternoon Area Forecast Discussion... .KEY MESSAGES... Updated at 159 PM EST Sun Feb 15 2026 - Widespread rainfall and isolated thunderstorms will continue through this evening. - An limited threat for spin up tornadoes will linger in east central Georgia through 4 PM. - Warmer and predominantly dry weather will occur for the workweek. && .SHORT TERM... (This afternoon through Monday) Issued at 159 PM EST Sun Feb 15 2026 Thunderstorm Activity Through 8 PM Today: An upper level low will drift across Georgia this evening. Cooling in the mid-levels ahead of the low will increase 700-500 mb lapse rates to around 6.5 C/km. Toss in pockets of sunshine that will aid surface heating and lift ahead of the low, and the environment south of Interstate 20 will be favorable for convection through 8 PM this evening. As conditions become more favorable for convection, the shear profiles in the atmosphere will become increasingly unfavorable for strong to severe storms. However enough bulk shear (0-6 km near 20 to 40 kt) should remain, especially over central Georgia for a couple of storms to produce some pea to dime sized hail. The tornado threat is all but done now that the main line has moved towards the GA/SC boarder, with just the smallest degree of risk hanging on with any isolated storms that form south of Macon. Isolated wind gusts near 40 mph are possible, but these will not be the norm do the isolated storm coverage. Tonight & Monday: As the upper level low drifts eastwards overnight subsidence will set in and the precipitation will come to an end. This will set the region up for a quiet weather day on Monday, with morning clouds ceding to widespread afternoon sunshine. Temperatures will respond to the sunshine and rising heights, leading to widespread afternoon temperatures in the mid 60s. && .LONG TERM... (Tuesday morning through next Saturday) Issued at 159 PM EST Sun Feb 15 2026 Warm Throughout The Week: An upper level ridge and surface high pressure will build over the Southeast US through the first half of the workweek, keeping conditions dry and warm. As the center of the ridge shifts from over the Gulf to over the Caribbean during mid-week, winds over Georgia will turn out of the southwest, bringing in an even warmer airmass for the second half of the week. Guidance remains in strong agreement that high temperatures will climb from the upper 60s to low 70s on Tuesday, to low to mid 70s Wednesday, and mid to upper 70s for Thurs/Fri. Some low 80s will even be possible across central GA. We could see some daily records be tied broken for warmest high and low temperatures during the second half of the week across the area. Rain Chances Return After Mid-Week: Dry conditions will prevail through Wednesday with the ridge axis and surface high pressure over the region. Late Wednesday into Thursday, models remain in good agreement on the first in a potential series of shortwave troughs crashing into the ridge, bringing just enough moisture to support 15-30% chances for light rain. Following this, the spread in model guidance starts to increase quite a bit, so our confidence in rain chances starts to drop. Overall, the model consensus has another shot of light rain on Friday, with even better chances over the weekend as the ridge breaks down. && .AVIATION... (18Z TAFS) Issued at 1245 PM EST Sun Feb 15 2026 A mix of LIFR, IFR and MVFR ceilings and visibilities will continue in north and central Georgia through 16Z Monday. Rain showers and isolated thunderstorms will accompany the low ceilings and visibilities. Mixed winds from the northeast and northwest will continue in the region through 00Z Tuesday. Winds speeds in the 3 to 12 kt range are favored. //ATL Confidence...18Z Update... Moderate confidence in all elements of the TAF. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 42 65 38 66 / 40 0 0 0 Atlanta 46 66 42 67 / 30 0 0 0 Blairsville 39 65 36 63 / 30 0 0 0 Cartersville 44 67 42 68 / 30 0 0 0 Columbus 49 69 45 70 / 30 0 0 0 Gainesville 42 64 40 65 / 30 0 0 0 Macon 48 67 41 68 / 50 0 0 0 Rome 46 71 43 74 / 20 0 0 0 Peachtree City 46 66 40 68 / 30 0 0 0 Vidalia 51 66 42 70 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Albright LONG TERM....Culver AVIATION...Albright
Hazardous weather outlook, Feb 15, 1:01 PM EST, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 101 PM EST Sun Feb 15 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 101 PM EST Sun Feb 15 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... The threat for an brief spin up tornado will continue for areas south and east of Dublin, GA through 4 PM today. Isolated thunderstorms could produce pea to dime sized hail or wind gusts near 40 mph along and south of Interstate 20 between 2 PM and 7 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Feb 15, 4:06 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EST Sun Feb 15 2026
GAZ081-082-152130-
Bibb GA-Crawford GA-
406 PM EST Sun Feb 15 2026
...A strong thunderstorm will impact portions of western Bibb and
central Crawford Counties through 430 PM EST...
At 406 PM EST, a strong thunderstorm was over Sandy Point, or near
Roberta, moving northeast at 30 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Roberta, Knoxville, Lizella, Lake Tobesofkee, Jack Brown
Estates, and Sandy Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3266 8396 3274 8402 3289 8379 3282 8372
3272 8369
TIME...MOT...LOC 2106Z 243DEG 26KT 3273 8395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 15, 4:27 PM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EST Sun Feb 15 2026
GAZ072-073-152200-
Baldwin GA-Jones GA-
427 PM EST Sun Feb 15 2026
...A strong thunderstorm will impact portions of southwestern Baldwin
and Jones Counties through 500 PM EST...
At 427 PM EST, a strong thunderstorm was near Clinton, or near Gray,
moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gray, Postell, James, Bradley, Wayside, Browns Crossing, Mountain
Springs, Haddock, Greenberry Crossroads, Clinton, and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3290 8366 3291 8368 3303 8372 3315 8343
3304 8335 3293 8335 3290 8341 3289 8366
TIME...MOT...LOC 2127Z 254DEG 29KT 3296 8362
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 4:06 PM EST | Special Weather Statement | FFC | Crawford | 24 min |
| Feb 15, 4:27 PM EST | Special Weather Statement | FFC | Jones | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.